Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 484028, 11 pages
http://dx.doi.org/10.1155/2012/484028
Research Article

A Hamilton-Poisson Model of the Chen-Lee System

Department of Mathematics, “Politehnica” University of Timişoara, Piaţa Victoriei nr. 2, 300006 Timişoara, Romania

Received 14 May 2012; Accepted 23 June 2012

Academic Editor: Chein-Shan Liu

Copyright © 2012 Camelia Pop Arieşanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H.-K. Chen and C.-I. Lee, “Anti-control of chaos in rigid body motion,” Chaos, Solitons & Fractals, vol. 21, no. 4, pp. 957–965, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. T. Wang, K. Wang, and N. Jia, “Chaos control and hybrid projective synchronization of a novel chaotic system,” Mathematical Problems in Engineering, vol. 2011, Article ID 452671, 13 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J.-M. Ginoux and B. Rossetto, “Differential geometry and mechanics: applications to chaotic dynamical systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 16, no. 4, pp. 887–910, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. W. Hirsch, S. Smale, and R. L. Devaney, Differential Equations, Dynamical Systems and an Introduction to Chaos, Pure and Applied Mathematics (Amsterdam), Academic Press, Amsterdam, The Netherlands, 2003.
  5. G.-M. Marle, “Symplectic manifolds, dynamical groups, and Hamiltonian mechanics,” in Differential Geometry and Relativity, M. Cahen and M. Flato, Eds., Reidel, Dordrecht, The Netherlands, 1976. View at Google Scholar · View at Zentralblatt MATH
  6. F. Haas and J. Goedert, “On the generalized Hamiltonian structure of 3D dynamical systems,” Physics Letters A, vol. 199, no. 3-4, pp. 173–179, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Puta, “Lie-Trotter formula and Poisson dynamics,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 3, pp. 555–559, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Puta, Hamiltonian Systems and Geometric Quantization, Mathematics and Its Applications, vol. 260, Springer, Berlin, Germany, 1993.
  9. P. Birtea, M. Puta, and R. M. Tudoran, “Periodic orbits in the case of a zero eigenvalue,” Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 344, no. 12, pp. 779–784, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. W. Kahan, Unconventional Numerical Methods for Trajectory Calculation, Unpublished Lecture Notes, 1993.
  11. R. M. Tudoran, A. Aron, and S. Nicoară, “On a Hamiltonian version of the Rikitake system,” SIAM Journal on Applied Dynamical Systems, vol. 8, no. 1, pp. 454–479, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. Pop, C. Petrişor, and D. Bălă, “Hamilton-Poisson realizations for the Lü system,” Mathematical Problems in Engineering, vol. 2011, Article ID 842325, 13 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C. Pop Ariesanu, “Numerical integration and stability problems in the study of Lorenz system,” Acta Technica Napocensis, vol. 2, no. 54, pp. 333–339, 2011. View at Google Scholar